# SDR FOTR20006NR2016

- Difficulty date: February 8, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 651728613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT OTBD END GOUGED.  REPAIRED ON W/O NR 20006, N/R 02016- R & R LT WING NR4 SLAT OTBD RIB IAW SRM 51-30-2, REV 102 WITH PN 65-17286-13.
